Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sensitive skin. Have pimple on face. On alovera. What else?

hi i am 22 yrs skin is specified me elovera 30 spf sunscreen .since i didnt got that in medical shop,he gave me photoban -30 sunscreen lotion.. only twice i used that i didnt saw any reaction immediatly.but now i am getting some small pimples on my face ..actually i just wanted to know whether to stop using that or it is just my misbelief
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello deepika and welcome to health care magic.
sensitive skin has many types which may not interest you.
Sunscreens usually are not the sensitizers but it is the preservatives and additions that cause reactions to face. small pimples may be seen in a few people using sunscreens but the decision to stop weighs on the reason why you had been advised sunscreen.
Its a tricky situation.
decide with clarity.
thank you and wish you good luck.
dr satya
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor